# SDR AALA20020789

- Difficulty date: May 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION ON BEAM FACE AND LOWER LEG FROM STATION 1155 AFT TO STATION 1212.  INSTALLED FULL LENGTH BEAM DOUBLER PER AARD 53-10-00-3 FIG 1 SHEETS 1-13.  (M)
